# SDR RU3A20130716009

- Difficulty date: July 15, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N57
- Make and model: Lear 60LEAR
- Aircraft serial: 039
- Aircraft time: 8,694 hours, 4,156 cycles
- System (JASC): 3456 · Omega Navigation System
- Part: Transponder
- Part number: 066011271201
- Condition: Faulty
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING PRE-START CHECKS WITH ACFT BATTERIES ON AND APU RUNNING AND ALL SYSTEMS (AFIS, AVIONICS) OPERATING, DISTINCT ACRID FUMES AND FAINT GREY SMOKE OBSERVED IN CABIN. ALL SYSTEMS OPERATED NORMALLY AND NO CIRCUIT BREAKERS TRIPPED.  ACFT POWERED DOWN AND MX CONTACTED FOR FURTHER INVESTIGATION.  MX OBSERVED NR2 ATC RECEIVER SHOWS FAIL LIGHT.  UPON INSP, DISCOVERED BURNING ELECTRICAL SMELL COMING FROM INSIDE RECEIVER.  PULLED NR 2 ATC CB AND COLLARED NR 2 AFIS ATC.
